MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC EPIDURAL CATHETERIZATION SET NRFIT; ANESTHESIA CONDUCTION CATHETER

ARROW INTERNATIONAL LLC EPIDURAL CATHETERIZATION SET NRFIT; ANESTHESIA CONDUCTION CATHETER
Model Number IPN920780
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that " an incident occurred on (b)(6) 2026.The epidural needle bent significantly in the female patient's back.Apart from a longer procedure requiring two punctures, there were no consequences for the patient.The device was not kept, but photos are available in the attachment.".
 
Additional Manufacturer Narrative
(b)(4).It was reported that the epidural needle was bent.No sample was returned for evaluation; however, the customer provided photographs depicting a bent needle and an associated kit.Visual, dimensional, and functional inspections could not be performed due to the absence of a returned sample.Additional testing was also not conducted for this reason.A device history record (dhr) review was conducted, and no manufacturing or quality-related issues were identified.A review of the design history for the associated part number did not identify any material or design changes within the past two years that could be associated with the reported condition.Based on the available information, including the provided photographs, the reported issue could not be confirmed through physical evaluation.The root cause could not be determined due to the absence of a returned sample.No corrective or preventive actions were initiated, as the probable cause could not be established.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
EPIDURAL CATHETERIZATION SET NRFIT
Common Device Name
ANESTHESIA CONDUCTION CATHETER
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
marling heaton
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key24543166
Report Number3006425876-2026-00281
Device Sequence Number13079369
Product Code BSO
UDI-Device Identifier10801902197730
UDI-Public(01)10801902197730(11)251127(17)271031(10)71F25L0294(21)
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K140110
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN920780
Device Catalogue NumberOT19TKPSS
Device Lot Number71F25L0294
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2026
Supplement Date Received by Manufacturer03/30/2026
Initial Report FDA Received Date03/09/2026
Supplement Report FDA Received Date04/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.
Patient SexFemale